# SDR ASMF201212006

- Difficulty date: December 4, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 29,768 hours, 15,841 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 3820001001
- Part serial: 05793
- Condition: Leaking
- Location: Te Flaps
- Part time: 41,733 hours, 13,093 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MX DETECTED A HYD LEAK IN THE RT INBD L/E FLAP NR 3 ACTUATOR.   RT INBD L/E FLAP NR 3 ACTUATOR WAS REPLACED IAW MM 27-81-31, TESTED CORRECT.
